# SDR DALA1250810679

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 64,424 hours, 29,127 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THE EMERGENCY PATHWAY LIGHTS FROM ROW 21D THRU 27 INOPERATIVE.  REPAIRED 2 BROKEN WIRES AND REPLACED LAMP ASSY AT ROW 21 -CKS GOOD.
